# SDR DXTA2016102806326

- Difficulty date: October 28, 2016
- Submitted: November 1, 2016
- Operation: Air carrier
- Aircraft: N557QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605559
- Aircraft time: 7,880 hours, 6,113 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Apu
- Part number: 38007221
- Part serial: P494
- Condition: Odor
- Location: Apu Bay
- Part time: 4,783 hours, 7,796 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

OIL BASED ODOR PRESENT IN THE CABIN WHEN THE APU BLEED AIR IS SELECTED ON. NO VISIBLE SMOKE BUT OIL PARTICLES ARE IRRITATING TO BOTH CREWMEMBERS EYES.  INSTALLED  A REPAIRED APU IAW MM 49-10-00, INSTALLED DRAIN LINES, SERVICED APU, OPS AND LEAK CHECK OF APU GOOD, ALL WORK DONE IAW MM 49-10-00.
